EconPapers    
Economics at your fingertips  
 

Non-Existence of Optimal Programs in Continuous Time

Giorgio Fabbri, Silvia Faggian and Giuseppe Freni

No 1630, AMSE Working Papers from Aix-Marseille School of Economics, France

Abstract: We report an example of a two-dimensional undiscounted convex optimal growth model in continuous time in which, although there is a unique "golden rule", no overtaking optimal solutions exists in a full neighborhood of the steady state. The example proves, for optimal growth models, a conjecture advanced in 1976 by Brock and Haurie that the minimum dimension for non-existence of overtaking optimal programs in continuous time is 2.

Keywords: Optimal growth; Overtaking; Continuous time models (search for similar items in EconPapers)
JEL-codes: C61 D90 (search for similar items in EconPapers)
Pages: 12 pages
Date: 2016-10
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.amse-aixmarseille.fr/sites/default/files/_dt/2012/wp_2016_-_nr_30.pdf (application/pdf)

Related works:
Working Paper: Non-Existence of Optimal Programs in Continuous Time (2016) Downloads
Working Paper: Non-existence of Optimal Programs in Continuous Time (2016) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:aim:wpaimx:1630

Access Statistics for this paper

More papers in AMSE Working Papers from Aix-Marseille School of Economics, France AMU-AMSE - 5-9 Boulevard Maurice Bourdet, CS 50498 - 13205 Marseille Cedex 1. Contact information at EDIRC.
Bibliographic data for series maintained by Gregory Cornu ().

 
Page updated 2025-04-03
Handle: RePEc:aim:wpaimx:1630